# SDR REXA201100813

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,498 hours, 14,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN TO BE DENTED APPROXIMATELY 2.5 FORWARD OF FS 654 BETWEEN S-2OL AND S-21L.  REPAIRED IAW EA CRJ253-00188 REV A AS APPROVED BY ASSOCIATED 8110-3 DATED 11/7/2011.
